# SDR ASAA2022012237237

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 1,843 hours, 548 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920703
- Part serial: 2226
- Condition: Faulty
- Location: #2 Engine
- Part time: 1,843 hours, 548 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OVHD MAINT LIGHT ON LANDING ROLL. GROUNDED - YES. #2 ENGINE MAINT MESSAGE ON INBOUND FLIGHT DECK EFFECTS. TSR711529 EXISTS FOR 36-12021 MAINT MESSAGE. PER TSR, REMOVED AND REPLACED REPLACE FAN AIR MODULATING VALVE REF B737-9 AMM 36-12-03/401
